Translator Disclaimer
October, 2002 Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$
Philippe Laurençot, Stéphane Mischler
Rev. Mat. Iberoamericana 18(3): 731-745 (October, 2002).

Abstract

Existence of global weak solutions to the discrete coagulation-fragmentation equations with diffusion is proved under general assumptions on the coagulation and fragmentation coefficients. Unlike previous works requiring $L^\infty$-estimates, an $L^1$-approach is developed here which relies on weak and strong compactness methods in $L^1$.

Citation

Download Citation

Philippe Laurençot. Stéphane Mischler. "Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$." Rev. Mat. Iberoamericana 18 (3) 731 - 745, October, 2002.

Information

Published: October, 2002
First available in Project Euclid: 28 April 2003

zbMATH: 1036.35089
MathSciNet: MR1954870

Subjects:
Primary: 35K50, 35K57, 82D60

Rights: Copyright © 2002 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.18 • No. 3 • October, 2002
Back to Top